# SDR VNAA2022020111111

- Difficulty date: February 10, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N501BG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10017
- Aircraft time: 43,700 hours, 33,333 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shaft
- Part number: 6003804031
- Condition: Bent
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

WHILE CLIMBING THROUGH FL120, CREW HEARD A "POP" FOLLOWED BY A PASSENGER DOOR WARNING MESSAGE. CREW DECLARED AN EMERGENCY AND REQUESTED DESCENT TO FL100. CREW RAN QRH AND DECIDED TO DIVERT TO IAD. FLIGHT LANDED ON RWY 19C, TRUCKS ROLLED, PASSENGERS DID NOT BRACE. FLIGHT WAS NOT OVERWEIGHT. ONCE ON THE GROUND, THE FIRE DEPARTMENT NOTIFIED THE CREW THAT THE PASSENGER DOOR HANDLE WAS UNLATCHED. FLIGHT TAXIED TO GATE B67. AIRCRAFT IS CURRENTLY OUT OF SERVICE. INSPECTED, FOUND INNER HANDLE DETENT ASSY. ROLLER ASSY. SHAFT END BENT SLIGHTLY & BEARING OBLONGED CAUSING THE SHAFT ASSY TO BIND (REF AIPC 52-11-02-05-PSA ITEM 330 & 355); WAS ALSO DRY OF LUBE. REMOVED AND REPLACED SHAFT ASSY IAW CRJ 700 AMM 52-11-02-000/400-832-A01, FORCE TEST AND OPS CHECK GOOD.
